# SDR 2008FA0000516

- Difficulty date: July 21, 2008
- Submitted: August 6, 2008
- Operation: General aviation
- Aircraft: N4900H
- Make and model: Cessna 152
- Aircraft serial: 15284009
- Engine: Lyc O235*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: CH481101
- Part serial: CE262007
- Condition: Contaminated
- Location: Engine
- Part time: 1 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILTER INSTALLED AND OIL CHANGE RUN-UP NORMAL.  FIRST FLIGHT AFTER OIL CHANGE, PILOT NOTICED OIL PRESSURE DROPPING AND HIGH OIL TEMP, UNABLE TO CORRECT, PILOT RETURNED TO ORIGIN AND REPORTED FINDINGS.  INVESTIGATION FOUND FILTER ELEMENT DEBRIS UNDER PRESSURE RELIEF VALVE CAUSING LOW OIL PRESSURE, UPON FURTHER INVESTIGATION A SECOND FILTER OF SAME DATE CODE WAS FOUND TO HAVE LOOSE DEBRIS IN THE FILTERED SIDE OF THE FILTER ELEMENT AND THE ELEMENT WAS BONDED ON ONE END ONLY.  THE ENGINE GULLIES WERE FLUSHED WITH AIR AND SEVERAL PIECES OF DEBRIS WERE FOUND, A NOW FILTER OF DIFFERENT DATE CODE WAS INSTALLED, SEVERAL GROUND RUNS WERE MADE, NO SIGNIFICANT DEBRIS WAS FOUND.  A NEW FILTER OF A DIFFERENT MFG WAS INSTALLED AND ENGINE RELEASED FOR FLIGHT.  (K)
